# SDR AALA202206203439

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 38,440 hours, 15,731 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Warning Light
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE-OFF TAKE-OFF CONFIG LIGHT AS WELL AS PROXIMITY SENSOR ELECTRONIC UNIT LIGHT. REJECTED BELOW 60 KNOTS. TROUBLE SHOT FOUND MESSAGE 27-62001. ACCOMPLISHED FIM TASK 27-62-00-810-808. REPLACED SPEED BRAKE TAKE OFF WARNING SWITCH PER AMM 31-51-03.
